Joanne Baker

joanne-baker225x266.jpeg

Associate Professor Emeritus 

Office : Lucas 111A 
Phone Number : 880-8947
Email : blanche.baker@lamar.edu
Office Hours : MW 2:00-3:00; TR 9:30-11:00

Education

Ph. D. Mathematics The University of Texas at Austin, 1965
M.S. Mathematics The University of Texas at Austin, 1958
B.A. Mathematics Lamar University, 1956

Professional Employment

2000-Present
1982-2000
1975-1982
1967-1975
1965-1966
1960-1965

Lamar University, Associate Professor of Mathematics
Lamar University, Associate Professor of Mathematics
French High School, Beaumont, TX, Mathematics Teacher
University of Nebraska, Adjunct Math Professor
Smith College, Lecturer in Mathematics
University of Texas at Austin, Graduate Teaching Assistant

Publications

  • Concerning Separation of Variables, Journal of the London Mathematical Society, 42 (1967), 385-388.
  • Simple Closed Curves and Uncountable Collections of Simple Triods, Houston Journal of Mathematics, 11 (1985), 427-433.
  • Embedding Uncountable Many Mutually Exclusive Continua into Euclidean Space, with Michael Laidacker, Canadian Journal of Mathematics, 32 (1989), 1-8.

Grants

Mell Grant – Participant with with Drs. Wilkinson, Richardson, Mahvier, Kang, Das, and Dawkins – 2004-2005, 2005-2006, 2006-2007, and 2007-2008

Courses Taught at Lamar

Math 1314 – College Algebra
Math 1320 – Geometric Structures
Math 1342 – Elementary Statistics
Math 1325 – Business Calculus
Math 2305 – Discrete Math
Math 2310 – Math Modeling I
Math 2318 – Linear Algebra